# SDR AALA006044

- Difficulty date: March 7, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N903RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53551
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNA-CCI - EMERGENCY EXIT LIGHT AT AFT VENTRAL STAIR INOPERATIVE.  FOUND WIRES DISCONNECTED, RECONNECTED WIRES OPS CHECK OK.  (M)
